# SDR SWAA2015050739424

- Difficulty date: April 30, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 42,941 hours, 26,426 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547501
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER 101.90 RIB, 2ND FROM THE FRONT VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
